MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1089/cap.1996.6.139

Медицинская библиотека · Journal of child and adolescent psychopharmacology · 1996

Differential response of psychotic and obsessive symptoms to risperidone in an adolescent.

Dryden-Edwards R C, Reiss A L

Клинический случайСтатьяПеревод в очереди

Аннотация

A 13-year-old boy with psychotic, depressive, and obsessive-compulsive symptoms initially presented with auditory and visual hallucinations and a lifetime of excessive worries about contamination. Family history was significant for schizophrenia and compulsive behavior. When treated with clomipramine 100 mg daily (plasma level 85 ng/mL), obsessive-compulsive symptoms but not the hallucinations improved significantly, and racing thoughts and grandiosity developed later. Haloperidol 0.5 mg daily reduced the psychotic symptoms but was poorly tolerated, and then trifluoperazine 3 mg daily was ineffective, so clomipramine was discontinued (without worsening of OCD symptoms). Trifluoperazine in combination with lithium 1500 mg daily (0.9 meq/L), and then with the addition of carbamazepine 250 mg daily (3.7 micrograms/mL), was only partially helpful. Dose reductions in any medication led to increased psychotic symptoms within days. Trifluoperazine was then replaced by risperidone 3 mg twice daily. Within 2 weeks of starting risperidone, psychotic symptoms ceased but the patient experienced an incapacitating exacerbation of obsessive-compulsive symptoms, experiencing the most severe symptoms in his illness. Sertraline 50 mg reduced the OCD symptoms only briefly. After 5 months on risperidone, risperidone and sertraline were discontinued, and the obsessive-compulsive symptoms significantly decreased within 2 weeks. These clinical observations suggest that even when risperidone has a therapeutic antipsychotic effect, it may exacerbate obsessive-compulsive symptoms in predisposed adolescents.

Для цитирования: Dryden-Edwards R C, Reiss A L. Differential response of psychotic and obsessive symptoms to risperidone in an adolescent.. Journal of child and adolescent psychopharmacology. 1996. DOI: 10.1089/cap.1996.6.139.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.